Alert archive / Nebraska / Flash Flood Warnings in 2019
Flash Flood Warning 10, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jul 5, 2019, 12:12 AM CDT for Frontier County, Nebraska. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2019, 12:12 AM CDT (05:12 UTC)
- Expired
- Jul 5, 2019, 5:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Frontier County, NE
The radar
The Grand Island radar (KUEX), 144 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 12:17 AM CDT | FLASH FLOOD | 8 Ssw Eustis, NE | FLOODING REPORTED VIA SPOTTERNETWORK.ORG. VERY HEAVY RAIN CAUSING LOW LYING AREAS TO FLOOD. 2 INCHES OF RAIN LAST HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2120 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
139
WGUS53 KLBF 050512
FFWLBF
NEC063-051015-
/O.NEW.KLBF.FF.W.0010.190705T0512Z-190705T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1212 AM CDT Fri Jul 5 2019
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Northeastern Frontier County in southwestern Nebraska...
* Until 515 AM CDT.
* At 1211 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 1 to 2 inches of rain have
fallen based on Doppler radar. Flash flooding is expected to begin
shortly.
* Some locations that will experience flooding include...
Orafino.
Additional rainfall amounts of two to four inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4044 10009 4045 10015 4049 10023 4050 10032
4064 10032 4065 9998 4044 9998 4043 10002
$$
ET2 follow-up statements
031
WGUS73 KLBF 050539
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
1239 AM CDT Fri Jul 5 2019
NEC063-051015-
/O.CON.KLBF.FF.W.0010.000000T0000Z-190705T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-
1239 AM CDT Fri Jul 5 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHEASTERN FRONTIER COUNTY...
At 1238 AM CDT, trained weather spotters reported thunderstorms
producing heavy rain 8 miles south southwest of Eustis. 2 inches of
rain have fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Orafino.
Additional rainfall amounts of two to four inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4044 10009 4045 10015 4049 10023 4050 10032
4064 10032 4065 9998 4044 9998
$$
ET859
WGUS73 KLBF 051017
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
517 AM CDT Fri Jul 5 2019
NEC063-051026-
/O.EXP.KLBF.FF.W.0010.000000T0000Z-190705T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-
517 AM CDT Fri Jul 5 2019
...THE FLASH FLOOD WARNING FOR NORTHEASTERN FRONTIER COUNTY HAS
EXPIRED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4044 10009 4045 10015 4049 10023 4050 10032
4064 10032 4065 9998 4044 9998
$$
CDCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 6:41 PM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Jul 4, 6:41 PM CDT, 5 hours 31 minutes before
Area Forecast Discussion National Weather Service North Platte NE 641 PM CDT Thu Jul 4 2019 .SHORT TERM...(This evening through Friday night) Issued at 340 PM CDT Thu Jul 4 2019 The primary forecast challenge through Friday night deals with thunderstorms and severe potential. A surface boundary / cool front bisecting the Sandhills should drop south tonight, which will be the focus for the storms. The atmosphere is primed for large hail, strong winds, and torrential rainfall. This evening and tonight... Convective initiation is underway across northwest Nebraska (Sheridan Co) as of 20z. A few thundershowers are also pulsing up and down along the differential heating boundary, roughly aligned with I-80, caused by a stubborn stratus deck over far SW Neb. Expect an increase in activity through the evening in the panhandle as CIN continues to erode and upper air support arrives in the form of an H5-7 shortwave. Severe indices suggest the potential for large hail, damaging winds, very heavy rain, and possibly a tornado. The 19z LBF RAOB shows a cap remaining around H7, while SPC mesoanalysis suggests it's quickly eroding (also shown by the showers). Instability is ample (MUCAPE 2000-3000j/kg) due to mid/upper 60s dew points and lifted index around -5. CAPE in the -10 to -30C hail growth zone is also rather fat. Deep layer shear has increased to around 40 kts in western Neb and around 30 kts central Neb, which is sufficient for organized and sustained convection. Short-term model guidance is in agreement with bringing the LLJ nose right into southwest Neb, which should increase low level shear. Current southeast surface winds are creating a veering profile and are not forecast to change much tonight. Thinking the greatest hail and tornado threat will be west of Hwy 61, where convective mode is more likely to be supercellular. Around 06z, storms should grow more upscale around the Hwy 83 corridor as they become more elevated and the wind profile becomes more unidirectional. Forecast soundings maintain plenty of DCAPE (1000+ j/kg) while the storms become clusters or a QLCS, adding to the damaging wind threat. Included heavy rain wording to the entire CWA as PWATs are well above climo, moisture transport vectors indicate a large fetch of moisture streaming up the Plains, and previous nights' rainfall totals have exceeded one inch. The greatest thunder coverage, and subsequent severe threat, should be out of the CWA by 12z. Generally followed a blend of the HRRR and NAMnest for storm timing. Friday and Friday night... Continued thunder mention as the region sits in easterly/upslope flow in the post fropa environment. Sufficient instability remains with the help of cooler temps aloft/steep lapse rates and continued moisture advection in the low levels. Deep layer shear is also supportive of severe potential. Concerns include effects from tonight's convection, location of outflow boundaries, the lack of an LLJ, and overall coverage (CAMs not as bullish). Cooled max temps slightly to account for mixed cloudiness, northeast flow at H85, and potential storms. Forecast highs range from upper 70s along the Pine Ridge to mid 80s far southwest. .LONG TERM...(Saturday through Thursday) Issued at 340 PM CDT Thu Jul 4 2019 The synoptic pattern into early next week suggests continued periodic thunderstorm chances and seasonable temperatures for western Nebraska. The area sits on the periphery of the Western US trough and southern Plains high, a favored area for storm tracks and in an environment supportive of strong convection. Various surface boundaries (quasi-stationary or warm front Sunday and cool front Tuesday) will add forcing and lift. Temperature-wise, highs should stick to the lower 80s through the weekend, then warm early next week under WAA and southerly flow at H85. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 634 PM CDT Thu Jul 4 2019 Scattered thunderstorms should develop across north central and southwest Nebraska, most thunderstorm development will be late tonight, however there are a few isolated thunderstorms across Cherry County this evening, but should remain south of KVTN. Lower ceilings are expected to move in tomorrow morning into the day tomorrow with MVFR conditions at times. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Snively LONG TERM...Snively AVIATION...Gomez
Hazardous weather outlook, Jul 4, 10:43 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1043 PM CDT Thu Jul 4 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-060345- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1043 PM CDT Thu Jul 4 2019 /943 PM MDT Thu Jul 4 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Numerous to widespread thunderstorms will blossom late this evening across southwestern Nebraska and parts of the Sandhills. These storms will then continue through late tonight. Severe storms will be possible with large hail, damaging winds, and heavy rainfall all threats. Elsewhere, scattered thunderstorms will be possible across northwestern Nebraska and northern Nebraska late tonight. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Daily thunderstorm chances continue this weekend and into next week. A marginal risk of severe weather exists across portions of the outlook area both Friday and Saturday, with hail, wind, and heavy rain being the main threats. Severe weather potential for Sunday and beyond is uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening, especially west of Highway 83. Reports of hail, wind, and rainfall reports are appreciated. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jul 4, 8:58 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 8 NE THEDFORD 42.07N 100.47W
07/04/2019 E1.75 INCH THOMAS NE PUBLIC
TIME ESTIMATED BY RADAR.
&&
JURGENSENSpecial weather statement, Jul 4, 9:14 PM CDT, 2 hours 58 minutes before
Special Weather Statement National Weather Service North Platte NE 914 PM CDT Thu Jul 4 2019 NEZ005-008-025-026-050300- Brown-Eastern Cherry-Thomas-Blaine- 914 PM CDT Thu Jul 4 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHERRY... SOUTHWESTERN BROWN...NORTHWESTERN BLAINE AND NORTHEASTERN THOMAS COUNTIES... At 914 PM CDT, a strong thunderstorm was located over Purdum, or 15 miles northeast of Thedford, moving east at 15 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. Locations impacted include... Elsmere, Purdum and Koshopah. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4202 10039 4216 10039 4218 10005 4196 10008 TIME...MOT...LOC 0214Z 269DEG 14KT 4208 10030 ET
Local storm report, Jul 4, 10:34 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1034 PM CDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 13 ENE TRYON 41.63N 100.71W
07/04/2019 M0.95 INCH LOGAN NE PUBLIC
0353 PM HAIL 7 SSW GORDON 42.71N 102.26W
07/04/2019 M1.00 INCH SHERIDAN NE TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL AND HEAVY RAIN.
0412 PM HAIL 8 S GORDON 42.69N 102.20W
07/04/2019 E1.25 INCH SHERIDAN NE PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL
0413 PM HEAVY RAIN 5 S GORDON 42.73N 102.20W
07/04/2019 E2.00 INCH SHERIDAN NE PUBLIC
ESTIMATED 2 INCHES OF RAINFALL WITHIN 1 HOUR.
0426 PM HAIL 9 SSE GORDON 42.69N 102.14W
07/04/2019 M2.50 INCH SHERIDAN NE PUBLIC
HAIL RANGING FROM PEA SIZE TO TENNIS BALL SIZE. MOST OF
THE HAIL WAS GOLF BALL SIZE. HEAVY RAIN REPORTED AS WELL
WITH PONDING IN THE YARD.
0530 PM HAIL 21 SSE GORDON 42.53N 102.05W
07/04/2019 M2.50 INCH CHERRY NE PUBLIC
SIGNIFICANT DAMAGE FROM WIND AND HAIL... INCLUDING
SHATTERED WINDOWS. HAIL MEASURED 2.25+ IN. SMALLER HAIL
NEARLY COVERED GROUND.
0530 PM TSTM WND DMG 21 SSE GORDON 42.53N 102.05W
07/04/2019 CHERRY NE PUBLIC
SIGNIFICANT STRUCTURE DAMAGE FROM WIND AND HAIL. WIND
ESTIMATED 80 MPH. TIN ROOF PEELED OFF AND WINDOWS
SHATTERED.
0543 PM HAIL 25 SE GORDON 42.55N 101.86W
07/04/2019 E1.75 INCH CHERRY NE PUBLIC
HAD GOLF BALL SIZE HAIL WITH THE MAJORITY AS MOTH BALL
AND PEA SIZE.
0623 PM HAIL 26 N WHITMAN 42.42N 101.56W
07/04/2019 E2.00 INCH CHERRY NE PUBLIC
ESTIMATED HAIL SIZE. THREE WINDOWS BROKEN AT HOUSE.
0629 PM HAIL 26 N WHITMAN 42.42N 101.56W
07/04/2019 M1.75 INCH CHERRY NE PUBLIC
ROOF DAMAGE AND WINDOWS DAMAGED/BROKEN. VERY STRONG WINDS
BUT NO WIND ESTIMATE AVAIL.
0630 PM HAIL 27 N WHITMAN 42.43N 101.47W
07/04/2019 E1.75 INCH CHERRY NE PUBLIC
0659 PM HAIL 18 NNW MULLEN 42.26N 101.22W
07/04/2019 E1.75 INCH CHERRY NE PUBLIC
0709 PM HAIL 18 NNW MULLEN 42.28N 101.18W
07/04/2019 E1.75 INCH CHERRY NE PUBLIC
0709 PM TSTM WND DMG 18 NNW MULLEN 42.28N 101.18W
07/04/2019 CHERRY NE PUBLIC
TREE LIMBS DOWN AND BROKEN WINDOWS WITH WINDS ESTIMATED
AT LEAST 50-60 MPH.
0750 PM HAIL 18 NW THEDFORD 42.16N 100.82W
07/04/2019 M1.00 INCH CHERRY NE PUBLIC
0850 PM HAIL 8 NE THEDFORD 42.07N 100.47W
07/04/2019 E1.75 INCH THOMAS NE PUBLIC
TIME ESTIMATED BY RADAR.
&&
ETSpecial weather statement, Jul 4, 11:33 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
1033 PM MDT Thu Jul 4 2019
NEZ022-056-050500-
Deuel NE-Garden NE-
1033 PM MDT Thu Jul 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARDEN AND DEUEL
COUNTIES UNTIL 1100 PM MDT...
At 1032 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chappell, moving northeast at 15 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Chappell, Mount Vernon and Intersection of Highway 27 and 9 Mile
Road.
This includes Interstate 80 in Nebraska between mile markers 78 and
90.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
the Panhandle of Nebraska.
LAT...LON 4119 10261 4137 10231 4115 10212 4100 10252
4100 10256 4107 10262
TIME...MOT...LOC 0432Z 236DEG 19KT 4112 10250
GomezSpecial weather statement, Jul 4, 11:42 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
1042 PM MDT Thu Jul 4 2019
NEZ058-069-050515-
Chase NE-Perkins NE-
1042 PM MDT Thu Jul 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND
NORTHWESTERN CHASE COUNTIES UNTIL 1115 PM MDT...
At 1042 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lamar, or 15 miles northwest of Imperial, moving northeast at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Grant, Lamar and Chase.
This includes Highway 61 between mile markers 52 and 63, and between
mile markers 68 and 69.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southwestern Nebraska.
LAT...LON 4046 10189 4056 10206 4065 10205 4091 10180
4075 10152
TIME...MOT...LOC 0442Z 217DEG 27KT 4063 10190
GomezSpecial weather statement, Jul 4, 11:47 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
1147 PM CDT Thu Jul 4 2019
NEZ071-050515-
Frontier NE-
1147 PM CDT Thu Jul 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRONTIER COUNTY
UNTIL 1215 AM CDT...
At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Eustis, or 22 miles southwest of Lexington, moving
northeast at 15 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Eustis.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Nebraska.
LAT...LON 4058 10024 4070 10006 4070 9998 4047 9998
4043 10010
TIME...MOT...LOC 0447Z 235DEG 15KT 4056 10006
GomezThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:38 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jul 4, 7:43 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 62 min |
| Jul 4, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Thomas | 38 min |
| Jul 4, 9:14 PM CDT | Special Weather Statement | LBF | Blaine | 46 min |
| Jul 4, 11:33 PM CDT | Special Weather Statement | LBF | Deuel | 27 min |
| Jul 4, 11:42 PM CDT | Special Weather Statement | LBF | Chase | 33 min |
| Jul 4, 11:47 PM CDT | Special Weather Statement | LBF | Gosper | 28 min |
| Jul 5, 12:02 AM CDT | Areal Flood Advisory | LBF | Deuel, Garden | 3 hr |
| Jul 5, 12:18 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 42 min |
| Jul 5, 12:32 AM CDT | Flash Flood Warning | LBF | Deuel, Garden | 5 hr |
| Jul 5, 12:42 AM CDT | Special Weather Statement | LBF | Keith | 33 min |
| Jul 5, 12:57 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 48 min |
| Jul 5, 1:00 AM CDT | Areal Flood Advisory | LBF | Chase | 2 hr |
| Jul 5, 1:07 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, McPherson | 38 min |
| Jul 5, 1:15 AM CDT | Special Weather Statement | LBF | Lincoln | 30 min |
| Jul 5, 1:22 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, McPherson | 23 min |
| Jul 5, 1:24 AM CDT | Areal Flood Advisory | LBF | Keith, Lincoln | 5 hr |
| Jul 5, 1:26 AM CDT | Special Weather Statement | LBF | Hayes | 49 min |
| Jul 5, 1:40 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Hayes, Hooker, Lincoln, Logan, McPherson and 1 more | 65 min |
| Jul 5, 1:48 AM CDT | Areal Flood Advisory | LBF | Hayes, Lincoln | 3 hr |
| Jul 5, 2:02 AM CDT | Areal Flood Advisory | LBF | Cherry, Sheridan | 4 hr |
| Jul 5, 2:08 AM CDT | Special Weather Statement | LBF | Sheridan | 37 min |
| Jul 5, 2:26 AM CDT | Special Weather Statement | LBF | Blaine, Custer, Loup, Thomas | 49 min |
| Jul 5, 2:35 AM CDT | Flash Flood Warning | LBF | Cherry, Sheridan | 3 hr |
| Jul 5, 2:39 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Garfield, Holt and 3 more | 51 min |
| Jul 5, 2:44 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Hayes, Lincoln, Loup | 46 min |
| Jul 5, 2:52 AM CDT | Areal Flood Advisory | LBF | Hayes | 2 hr |
| Jul 5, 3:36 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Cherry, Garfield, Holt, Keya Paha and 2 more | 54 min |
| Jul 5, 3:44 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln | 3 hr |
| Jul 5, 3:46 AM CDT | Special Weather Statement | LBF | Custer | 59 min |
| Jul 5, 4:07 AM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Loup, Rock | 3 hr |
| Jul 5, 4:29 AM CDT | Areal Flood Advisory | LBF | Boyd, Keya Paha | 3 hr |
| Jul 5, 4:33 AM CDT | Special Weather Statement | LBF | Garfield, Holt, Loup, Rock | 42 min |
| Jul 5, 4:42 AM CDT | Special Weather Statement | LBF | Custer | 48 min |
| Jul 5, 9:14 AM CDT | Special Weather Statement | LBF | Frontier | 46 min |
Nearby
Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.